# SDR UIEA2023041400342

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON FWD CGO DOOR FWD LWR CORNER( 1. REMOVE EXISTING DOUBLER IAW SRM 51-40-02-0G-0 REV 97. 2. REPAIR DAMAGE AREA IAW SRM 52-30-01-2R-2 DETAIL IV REV 97. 3. INSTALL FASTENERS IAW SRM 51-40-02-0G-0 REV 97. 4. CONDITION CHECK NORMAL AND JOB COMPLETED )
